|
Twitter
|
Facebook
|
Google+
|
VKontakte
|
LinkedIn
|
 
 
International Journal of Innovation and Scientific Research
ISSN: 2351-8014
 
 
Monday 23 July 2018

About IJISR

News

Submission

Downloads

Archives

Custom Search

Contact

Connect with IJISR

   
 
 
 

MATHEMATICAL ANALYSIS FOR DYNAMICAL SPREAD OF MALARIA IN THE POPULATION WITH CONTROLLING MEASURES


Volume 31, Issue 2, July 2017, Pages 225–233

 MATHEMATICAL ANALYSIS FOR DYNAMICAL SPREAD OF MALARIA IN THE POPULATION WITH CONTROLLING MEASURES

S. O. Adewale, M. A. Omoloye, ISAAC ADESOLA OLOPADE, and G. A. Adeniran

Original language: English

Received 15 February 2017

Copyright © 2017 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract


A system of differential equation approach was used to model the dynamical spread of malaria where humans and vectors interact and infect each other. Positivity of solution showed that there exists a domain where the model is epidemiologically and mathematically well-posed. The basic reproduction number R0 < 1 shows that disease can be controlled in the environment, otherwise the disease persist and become endemic whenever R0 > 1. Also, the numerical analysis performed shows that the most effective strategies for controlling malaria is to reduce the vector biting rate and increased the human treatment.

Author Keywords: Malaria, Humans, vectors, mathematical model, stability analysis, simulation study.


How to Cite this Article


S. O. Adewale, M. A. Omoloye, ISAAC ADESOLA OLOPADE, and G. A. Adeniran, “MATHEMATICAL ANALYSIS FOR DYNAMICAL SPREAD OF MALARIA IN THE POPULATION WITH CONTROLLING MEASURES,” International Journal of Innovation and Scientific Research, vol. 31, no. 2, pp. 225–233, July 2017.